On some asymptotic minimum problems
Rendiconti del Seminario Matematico della Università di Padova, Volume 52 (1974), p. 93-116
@article{RSMUP_1974__52__93_0,
     author = {Zolezzi, Tullio},
     title = {On some asymptotic minimum problems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {52},
     year = {1974},
     pages = {93-116},
     zbl = {0333.49003},
     mrnumber = {415448},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1974__52__93_0}
}
Zolezzi, T. On some asymptotic minimum problems. Rendiconti del Seminario Matematico della Università di Padova, Volume 52 (1974) pp. 93-116. http://www.numdam.org/item/RSMUP_1974__52__93_0/

[1] L.D. Berkovitz, Existence theorems in problems of optimal control, Studia Math., 45 (1972), 275-285. | MR 317132 | Zbl 0215.21406

[2] G. Bottaro - M.E. Marina, Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati, Boll. U.M.I., 8 (1973), 46-56. | MR 326148 | Zbl 0291.35021

[3] R.S. Bucy, New results in asymptotic control theory, J. S.I.A.M. Control, 4 (1966), 397-402. | MR 213931 | Zbl 0152.09104

[4] L. Cesari, Existence theorems for xeak and usual optimal solutions in Lagrange problems with unilateral constraints, I, Trans. A.M.S., 124 (1966), 369-412. | MR 203542 | Zbl 0145.12501

[5] S. Cinquini, Una nuova estensione dei moderni metodi del calcolo delle variazioni, Ann. Scuola Normale Sup. Pisa, serie II, 9 (1940), 253-261. | JFM 66.0474.04 | Numdam | MR 6019

[6] G. Darbo, L'estremo assoluto per gli integrali su intervallo infinito, Rend. Sem. Mat. Univ. Padova, 22 (1953), 399-416. | Numdam | MR 59491 | Zbl 0051.08004

[7] N. Dunford - J.T. Sohwartz, Linear operators, Part I, Interscience, 1958. | Zbl 0084.10402

[8] S. Faedo, Un nuovo teorema di esistenza dell'estremo assoluto per gli integrali su un intervallo infinito, Boll. U.M.I. (1942/43), 145-150. | MR 16206 | Zbl 0063.01304

[9] Ladyzhenskaya - URAL'TSEVA, Linear and quasilinear elliptic equations, Academic Press, 1968. | MR 244627 | Zbl 0164.13002

[10] E.B. Lee - L. Markus, Foundations of optimal control theory, Wiley, 1968. | MR 220537 | Zbl 0159.13201

[11] E.J. Mcshane - R.B. Warfield Jr., On Filippov implicit functions lemma, Proc. A.M.S., 18 (1967), 41-47. | MR 208590 | Zbl 0145.34403

[12] F. Mignanego, Problemi asintotici di controllo ottimo, Boll. U.M.I. 10 (1974), 202-213. | Zbl 0322.49005

[13] C.B. Morrey, Multiple integrals in the calcu.us of variations, Springer, 1966. | Zbl 0142.38701

[14] T. Zolezzi, On convergence of minima, to appear on Boll. U.M.I. | MR 328741 | Zbl 0281.49020

[15] H. Berliocchi - J. M. LASRY, Intégrandes normales et mesures paramétrées en calcul des variations, Boll. Soc. Math. France, 101 (1973), 124-184. | Numdam | MR 344980 | Zbl 0282.49041